# SDR HEEA088067

- Difficulty date: July 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 12,402 hours
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: A344T
- Part serial: W471327
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE EXTINGUISHER HAS LOW PRESSURE. REPLACED WITH SERVICEABLE PART.
